# SDR CA960530002

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A23-19
- Engine: Lyc O320E2C
- Propeller: Snsnch M74DM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Fan
- Part number: PU1605
- Condition: Broken
- Location: Alternator
- Part time: 1,878 hours
- Component: Prestolite, ALE8105A
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN)PILOT HEARD LOUD BANG FOLLOWED BY AMMETER SHOWING DISCHARGE. ALTERNATOR SEPARATED FROM ENGINE. HOUSING MOUNTING LUGS BROKEN OFF BY VIBRATION DUE TO IMBALANCE FOLLOWING A PORTION OF THE FAN BREAKING OF F.
